# SDR SWAA2022093048199

- Difficulty date: August 31, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB #4 AFT LOWER SURFACE CRACKED. L/H HORIONTAL STABILIER RIB #4 FWD LOWER SURFACE CRACKED. / [01] TRIMMED DAMAGED AREA AFT LOWER SURFACE PER REFERENCE 51-10-02-0G-0.;[02] CORRECTION TO STEP 1; TRIMMED DAMAGED AREA FWD LOWER SURFACE PER REFERENCE 51-10-02-0G-0.;[03] VERIFIED STEP 2.;[04] PERFORMED HFEC INSP ON CUT OUT AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[05] PERFORMED ROTO INSP ON EXISTING HOLES IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[06] PERFORMED ROTO INSP ON EXISTING HOLES LOCATED AT L/H HORIZ STAB RIB#4 SKIN REPAIR AREA IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[07] PERFORMED COUNTERSINK INSP ON EXISTING COUNTERSUNK HOLES LOCATED AT L/H HORIZ STAB RIB#4 SKIN REPAIR AREA IAW B737 NDT P6 53-30-00 PROC.3; NO CRACKS TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[08] PERFORMED DVI INSP.ON REPAIR ON L/H HORZ. STAB. ON RIB #4 AFT LOWER SURFACE;[09] CORRECTION TO STEP 8; PERFORMED DVI INSP.ON REPAIR ON L/H HORZ. STAB. ON RIB #4 FWD LOWER SURFACE;[10] DUE TO MANY DAMAGE ON RIB # 4; RIB NEED TO BE REPLACE; ORDERED NEW RIB P/N 182A5304-3; NEW RIB INSTALLED ON CUSTOMER BAR CODE TTG8Q00EELDP;[11] VERIFIED 10
